Stochastic ordering constraint for ordered extremes

Authors

  • Mohd Bakri Adam Universiti Putra Malaysia

DOI:

https://doi.org/10.11113/matematika.v33.n1.769

Abstract

The constraint of two ordered extreme minima random variables when one variable is consider to be stochastically smaller than the other one has been carried out in this article. The quantile functions of the probability distribution have been used to establish partial ordering between the two variables. Some extensions and generalizations are given for the stochastic ordering using the important of sign of the shape parameter.

Downloads

Published

2017-09-20

How to Cite

Adam, M. B. (2017). Stochastic ordering constraint for ordered extremes. MATEMATIKA: Malaysian Journal of Industrial and Applied Mathematics, 33(1), 21–34. https://doi.org/10.11113/matematika.v33.n1.769

Issue

Section

Articles